# SDR A6WA201040503

- Difficulty date: June 30, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 20,562 hours, 19,014 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 270007
- Part serial: MAL4825
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 20,530 hours, 18,979 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RT FLIGHT SPOILER CAUTION MESSAGE ASSOCIATED WITH ACFT ROLLED LT.  C/W QRH SPOILER DID NOT DEPLOY.  FOUND RT SECU`S SYS TEST AND BYTE TEST GOOD. BOTH RT FLT SPOILER PCU`S ELECT AND OPS TEST GOOD.  RT OTBD SPOILERONS PCU HAD HIGH RESISTANCE, REQ PCU IAW AMM 27-62.  OPS CK TESTED GOOD.
